MathSciNet Relay Station
MathSciNet bibliographic data
MR1209913 (95d:58107) 58F20 (58F03)
Goldberg, Lisa R.; Milnor, John Fixed points of polynomial maps. II. Fixed point portraits. Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 1, 51–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement